# SDR R61A20060024

- Difficulty date: December 19, 2006
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 5,332 hours, 3,670 cycles
- Engine: Ge CF348E5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 10014566
- Part serial: 2004060812
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FLIGHT CREW RECEIVED PACK 2 FAIL MESSAGE. CREW ABORTED TAKE OFF  RETURNED TO GATE MAINTENANCE PLACED SYSTEM ON MEL AND AIRCRAFT WAS RETURNED TO SERVICE. MAINTENANCE CLEARED THE MEL BY REPLACING THE FLOW CONTROL VALVE.
